# SDR 95ZZZX7069

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1972
- Make and model: Boeing 727-23
- Aircraft serial: 18428
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 360 Str 19r
- Part time: 72,212 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AIRCRAFT PER AD 91-06-06 (SB 727-53-0072), THE FUSELAGE SKINS AT THE LAP JOINT AT STR 19R, BS 360 WERE FOUND CORRODED INSIDE THE LAP JOINT.  SUSPECT CAUSE:  DELAMINATION OF COLD BOND LAP JOINT.
